MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11426965
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was occluded the following information was received by the initial reporter with the following: it was reported by the customer that pump beeping "occlusion pt.Side", rn attempted to flush iv but got resistance.Rn disconnected tubing and removed it from the pump channel.She saw there was a bulging in the tubing just below the blue plastic hub that sits in the bottom of the pump channel.Also, when manipulating the tubing, there was a small leak at the top of the tubing that sits in the channel at the bottom of the blue plastic part the slides into the pump.Rn was able to flush iv without resistance after disconnecting tubing.
 
Event or Problem Description
Additional info from customer: 1.Impact to pt.- delay in receiving medication.2.No serious injury or adverse event.
 
Additional Manufacturer Narrative
Investigation results: it was reported that there was a bulge in the tubing.One photo was taken by the customer that verifies the customer complaint.Based on the photo and the customer description this issue is user error.If the infusion set is not loaded correctly, a ballooning in the pumping segment tubing is possible.A device history record review for model: 11426965, lot number: 24055567 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27may2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20280477
Report Number9616066-2024-01350
Device Sequence Number7564402
Product Code FPA
UDI-Device Identifier10885403232558
UDI-Public(01)10885403232558(11)240527(17)270527(10)24055567
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11426965
Device Lot Number24055567
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown